# SDR SWAA2016050251495

- Difficulty date: April 13, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 43,118 hours, 25,132 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER T CAP CORRODED AT BS 727+2, BETWEEN BL 0 - LBL 17.  REPAIRED T CAP IAW SRM.
